Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Ramsey bounds for graph products

Paul Erdős, Robert James McEliece and Herbert Taylor

Vol. 37 (1971), No. 1, 45–46
Abstract

Here we show that Ramsey numbers M(k1,,kn) give sharp upper bounds for the independence numbers of product graphs, in terms of the independence numbers of the factors.

Mathematical Subject Classification 2000
Primary: 05C99
Milestones
Received: 25 May 1970
Published: 1 April 1971
Authors
Paul Erdős
Robert James McEliece
Herbert Taylor